# SDR AALA20130613003

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 46,679 hours, 22,285 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR, GOUGES ON BOTTOM MAIN DOOR FRAME.  REMOVED DAMAGE AND INSTALLED DOUBLER IAW EA COMP 52-030157.
